Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Hair sensitivity reaction - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Hi, may I answer your health queries right now ? Please type your query here...I recently used nair to remove hair and some got on my vagina. I now have a few blisters on my vagina. How do I treat this? I have been keeping the area clean and applied vasaline on the blisters.
Doctor :   Hi
Doctor :   Ok.I have seen your query
Doctor :   May I ask you a few doubts regrading your problem to help you better ?
User :   yes
Doctor :   May I know how the hair was removed ?
User :   with nair for sensative skin. It is a hair removal cream
Doctor :   Ok.
Doctor :   Do you see any reddish blisters ?
User :   yes about 3
Doctor :   OK, Do you see any pus coming out of them or if they are ready to burst.
User :   no
Doctor :   Ok.
Doctor :   The blisters are very common after Nair , as it has a very high basic formulation, I shall prescribe an ointment to soothen the skin after the high basic levels in the creams.
Doctor :   1. Kamillosan ointment twice daily after a thorough wash of the area.
User :   ok. can I buy that over the counter?
Doctor :   2. Apart from Kamillosan, if you see any worsening of the blisters and you see more pus or reddishness, then start with Cleomycin or soframycine cream for 4-5 days.
Doctor :   Yes , it is an OTC Cream.
User :   what is a otc cream?
Doctor :   Over the counter
Doctor :   cream.
User :   ok, thank you
Doctor :   Do you have anything else I can help you with ?
User :   no thank you bye
Doctor :   Thank you for consulting me, Take care
Doctor :   bye for now.
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor